×

zbMATH — the first resource for mathematics

A note on finite groups in which normality is transitive. (English) Zbl 0159.31002

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Steven Bauman, \?-normality and \?-length of a finite group, Math. Z. 87 (1965), 345 – 347. · Zbl 0125.28802
[2] Wolfgang Gaschütz, Gruppen, in denen das Normalteilersein transitiv ist, J. Reine Angew. Math. 198 (1957), 87 – 92 (German). · Zbl 0077.25003
[3] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959.
[4] Derek J. S. Robinson, Groups in which normality is a transitive relation, Proc. Cambridge Philos. Soc. 60 (1964), 21 – 38. · Zbl 0123.24901
[5] J. S. Rose, The abnormal structure of finite groups, Ph.D. Dissertation, Cambridge Univ., 1964.
[6] John S. Rose, On a splitting theorem of Gaschütz, Proc. Edinburgh Math. Soc. (2) 15 (1966), 57 – 60. · Zbl 0144.26102
[7] Eugene Schenkman, Group theory, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1965. · Zbl 0099.25104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.